International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 1-27
Reducible functional differential equations
1Department of Mathematics, University of Kentucky, Lexington 40506, Kentucky, USA
2Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA
Received 5 December 1984
Copyright © 1985 S. M. Shah and Joseph Wiener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This is the first part of a survey on analytic solutions of functional differential equations (FDE). Some classes of FDE that can be reduced to ordinary differential equations are considered since they often provide an insight into the structure of analytic solutions to equations with more general argument deviations. Reducible FDE also find important applications in the study of stability of differential-difference equations and arise in a number of biological models.